Aa
A
A
Close
Avatar universal
Just need some tips/advice
Since Ive been diagnosed with hepb and started using viread I loss the body mass I use to have and feel alot weaker. I feel like it hurts to lift stuff i use to lift and if I bump a wall with my shoulder or something it hurts more then it use too. I also feel like I cant do the physical work I use to be able to do. Do you guys have any tips r advice on anything I can take or eat or do to make me feel more energized? I feel like I cant lift weights or anything too physical..
Cancel
1 Answers
1 Answers
Page 1 of 1
1738923 tn?1327330269
AFAIK it is one of the effects of taking antivirals/ nucs and you will simply have to monitor your bloodwork and live through it
Comment
Cancel
1738923 tn?1327330269
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
sorte
Poland
Avatar m tn
Blank
Jatashankar
India
Avatar m tn
Blank
Aduiski
Other
Avatar f tn
Blank
twinboys1girl4me